# SDR ASAA2017071221352

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 35,316 hours, 10,900 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRK134
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 35,316 hours, 10,900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT VSV ACTUATOR DRAIN LINE FOUND LEAKING AT IDLE.  LEAK CHECKED, 110 DROPS PER MINUTE.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT VSV ACTUATOR IAW AMM 75-31-01, AND AMM 75-31-01-400-802-F00. ACCOMPLISHED TESTS IAW AMM 71-00-00-800-811-F00, TABLE 502.
